# SDR WVER2014110100003

- Difficulty date: November 1, 2014
- Submitted: November 1, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 24,471 hours, 20,497 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: MM67035721008007
- Part serial: NSN
- Condition: Chafed
- Location: Zone 300
- Part time: 24,471 hours, 20,497 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 6L CHAFED BETWEEN BS 1144 AND 1162.
